# SDR MWEA98734

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 5919238
- Condition: Corrosion
- Location: Ws 111-137
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING STRINGER NUMBER 14 HAS BEEN FOUND CORRODED FROM XRS 111 TO XRS 137.  REMOVED CORROSION FABRICATED AND INSTALLED REPAIR USING APPROVED USING APPROVED DATA.
